I'm on Effexor CR 150 mg a day and 400mg of seroquel a day. The seroquel isn't working anymore, the only thing it seems to be doing now is making me gain weight so I'm thinking of taking myself off of it. Due to lack of money its gonna be at least 2 months before I can see a pdoc and my regular doc wont touch the meds. I know the seroquel isn't working but i've also started having olfactory hallucinations and sometimes seeing stuff. Any advice? I need help. I'm also worried because if I stop the seroquel my parents can have me put back in the hospital. Anybody have any ideas?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...